Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 2015, Issue 707


Flows of constant mean curvature tori in the 3-sphere: The equivariant case

Martin Kilian / Martin U. Schmidt / Nicholas Schmitt
  • Fachbereich Mathematik, Mathematisch-Naturwissenschaftliche Fakultät, Universität Tübingen, Auf der Morgenstelle 10 (C-Bau), 72076 Tübingen, Germany
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-09-05 | DOI: https://doi.org/10.1515/crelle-2013-0079


We present a deformation for constant mean curvature tori in the 3-sphere. We show that the moduli space of equivariant constant mean curvature tori in the 3-sphere is connected, and we classify the minimal, the embedded, and the Alexandrov embedded tori therein.

About the article

Received: 2010-12-29

Revised: 2013-06-28

Published Online: 2015-09-05

Published in Print: 2015-10-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2015, Issue 707, Pages 45–86, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2013-0079.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

M. Kilian, M.U. Schmidt, and N. Schmitt
Journal of Geometry and Physics, 2014, Volume 85, Page 171

Comments (0)

Please log in or register to comment.
Log in